# SDR A6WA200940428

- Difficulty date: July 15, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 21,074 hours, 18,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SURROUND LANDING PLATE IS CRACKED AT FS 589 AND FS 605.  CARGO DOOR SURROUND LANDING PLATE AT FS 589 AND FS 605 REPAIRED IAW REO 601R-53-61-433.  (K)
